# SDR COMA0260297

- Difficulty date: April 30, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 20,253 hours, 19,763 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 1030A
- Condition: Malfunctioned
- Location: Nlg
- Part time: 3,540 hours, 3,282 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING DURING GEAR EXTENSION.  REPLACED THE NLG PRIORITY VALVE.
